# SDR 06092005A

- Difficulty date: June 9, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 24,077 hours, 33,356 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED RIGHT YAW WHEN POWER REDUCED DURING LANDING FLARE.  REMOVED AND REPLACED PROP GOVERNOR.
